# SDR 95ZZZY0978

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N93LG
- Make and model: Snias AS350B2
- Aircraft serial: 2654
- System (JASC): 6220 · Main Rotor Head
- Part: Ball End
- Part number: 117775P
- Condition: Worn
- Location: Starflex
- Part time: 500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEFLON LINERS WORN BEYOND SERVICEABLE LIMITS.  LINERS OF THE BEARINGS ARE CRACKED WHERE THEY RIDE ON THE STARFLEX. REPLACED WITH NEW UNIT(S), CORRECTED PROBLEM.
